# SDR ASAA2025081960250

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 47,404 hours, 14,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT DOOR L-2 SECURING LEVER WAS MOVING IN FLIGHT UPWARDS BETWEEN 1 TO 2 INCH AND SHE WOULD APPLY DOWNWARD PRESSURE TO THE LEVER BUT IT WOULD NOT STAY SECURED AT ITS BOTTOM RETENT. ADDITIONALLY SHE MENTIONED THAT THE CATERS HAD DIFFICULTY SECURING THE DOOR PRIOR TO DEPARTURE. PRESSURIZATION WAS NORMAL IN FLIGHT. GROUNDED - YES. PERFORMED AFT ENTRY SYSTEM TEST FOR L-2 DOOR. PASSED DOOR HANDLE TORQUE TEST TO CLOSE AND OPEN L-2 DOOR. NO HISTORY IN 90 DAYS. TEST PERFORMED PER AMM 52-13-00-700-805. A/C OK FOR SERVICE.
